# SDR UALA2010071202460

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 57,970 hours, 20,544 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT STA 760 STR 15 LT AFT OF DOOR 2L.  DENT IS 3.5 INCHES ABOVE STR 15L AND .625 INCH AFT OF STA 760L.   OK IAW EVA 73942 WILL BE REPAIRED AT NEXT HO3 VISIT.
